Nelson Ledges Thursday July 20, 2023

6:00pm - 10:00pm Pit Pass Sales Open at Track Entrance 6:00pm - 10:00pm Pre Registration Pickup at Track Entrance.

6:00pm - 10:00pm Trailer drop off

7:00pm - 10:00pm Pre Tech at Hayden pit, Baldi pit, and Berelsman pit.

Friday July 21, 2023

6:00am Gates Open for Credentialed Competitors
7:00am - 9:00pm Pit Pass Sales Open at Track Entrance
7:00am - 9:00am Pre Registration Pickup at Track Entrance.

7:30am - 5:00pm Registration Open at Garage Area.

7:00am Pre Tech at Hayden pit, Baldi pit, and Berelsman pit.

8:00am Drivers Meeting at Tech Building 8:15am Driver Orientation at Pit Out

9:00am - 5:00pm Practice by Group with 1 hour lunch break

Saturday July 22, 2023

6:00am Gates Open for Credentialed Competitors
7:00am - 6:00pm Pit Pass Sales Open at Track Entrance
7:30am - 5:00pm Registration Open at Garage Area.

7:30am - 5:00pm Pre Tech at Hayden pit, Baldi pit, and Berelsman pit.

7:30am Drivers Meeting at Tech Building

8:00am - 10:00am Practice by Group

10:15am - 10:45am Race 1 CIK Tag 125 Lite F1, CIK TaG IAME F1, CIK TaG 125 Heavy F1, Sprint Piston Port F1, Vintage Open F1.

11:00am - 11:30am Race 2 Sprint 4-Cycle 390 F1, CIK 206 Lite F1, DKC CIK Yamaha F1, CIK Margay Ignite Senior F1,

CIK Margay Ignite Masters F1, Junior CIK Margay Ignite F1, Junior Sprint 4-Cycle F1, Junior CIK 206 F1.

11:45am - 12:30pm Race 3 Enduro Yamaha F1, Enduro Formula 100 F1, Enduro TaG 100 AC F1, Enduro Sportsman Lite F1,

Junior Enduro F1.

12:30pm - 1:30pm Lunch

1:30pm - 2:00pm Race 4 DKC Shifter 125 Pro F1, Super Kart 250 F1, Unlimited F1, Shifter Stock Honda 385 F1. (Rolling Start)

2:15pm - 2:45pm Race 5 Vintage Piston Port F1, CIK TaG 100AC F1, Junior CIK TaG 125 F1, Junior CIK Tag 100 AC F1,

Junior Sprint F1, CIK 206 Heavy F1.

3:00pm - 3:45pm Race 6 Enduro B Stock, Vintage Twin F1, Enduro Formula 125 F1, Enduro Controlled F1, Sprint Open F1,

30/45 min classes Enduro Piston Port F1, Enduro Sportsman Heavy F1, DKC Enduro 4-Cycle F1.

4:00pm - 4:30pm Race 7 Shifter 125 F1, Shifter G 125 F1, Shifter Stock Honda 420 F1. (Rolling Start)

4:45pm - 5:15pm Race 8 CIK TaG 125 Medium F1, DKC CIK TaG 125 Masters F1, Sprint Yamaha F1, Sprint 4-Cycle 370 F1.

CIK Margay Ignite Heavy F1.

Sunday July 23, 2023

6:00am Gates Open for Credentialed Competitors
7:00am - 6:00pm Pit Pass Sales Open at Registration Garage

7:30am - Noon Registration Open at Garage Area.

7:30am - 5:00pm Pre Tech at Hayden pit, Baldi pit, and Berelsman pit.

7:30am Drivers Meeting at Tech Building

8:00am - 10:00am Practice by Group

10:15am - 10:45am Race 1 CIK Tag 125 Lite F2, CIK TaG IAME F2, CIK TaG 125 Heavy F2, Sprint Piston Port F2, Vintage Open F2.

11:00am - 11:30am Race 2 Sprint 4-Cycle 390 F2, CIK 206 Lite F2, DKC CIK Yamaha F2, CIK Margay Ignite Senior F2,

CIK Margay Ignite Masters F2, Junior CIK Margay Ignite F2, Junior Sprint 4-Cycle F2, Junior CIK 206 F2.

11:45am - 12:30pm Race 3 Enduro Yamaha F2, Enduro Formula 100 F2, Enduro TaG 100 AC F2, Enduro Sportsman Lite F2,

Junior Enduro F2.

12:30pm - 1:30pm Lunch

1:30pm - 2:00pm Race 4 DKC Shifter 125 Pro F2, Super Kart 250 F2, Unlimited F2, Shifter Stock Honda 385 F2. (Rolling Start)

2:15pm - 2:45pm Race 5 Vintage Piston Port F2, CIK TaG 100AC F2, Junior CIK TaG 125 F2, Junior CIK Tag 100 AC F2,

Junior Sprint F2, CIK 206 Heavy F2.

3:00pm - 3:45pm Race 6 Vintage Twin F2, Enduro Formula 125 F2, Enduro Controlled F2, Sprint Open F2,

30/45 min classes Enduro Piston Port F2, Enduro Sportsman Heavy F2, DKC Enduro 4-Cycle F2.

4:00pm - 4:30pm Race 7 Shifter 125 F2, Shifter G 125 F2, Shifter Stock Honda 420 F2. (Rolling Start)

4:45pm - 5:15pm Race 8 CIK TaG 125 Medium F2, DKC CIK TaG 125 Masters F2, Sprint Yamaha F2, Sprint 4-Cycle 370 F2.

CIK Margay Ignite Heavy F2.